Geometry of the genus 9 Fano 4-folds
Annales de l'Institut Fourier, Volume 60 (2010) no. 4, p. 1401-1434

We study the geometry of a general Fano variety of dimension four, genus nine, and Picard number one. We compute its Chow ring and give an explicit description of its variety of lines. We apply these results to study the geometry of non quadratically normal varieties of dimension three in a five dimensional projective space.

On étudie la géométrie d’une variété générale de Fano de dimension quatre, de genre neuf, et de nombre de Picard un. On calcule son anneau de Chow, et l’on donne une description simple et explicite de sa variété des droites. On utilise alors ces résultats pour étudier des propriétés géométriques de variétés de dimension 3 non quadratiquement normales dans un espace projectif de dimension cinq.

DOI : https://doi.org/10.5802/aif.2559
Classification:  14J45,  14J35,  14J60,  14J30,  14M15,  14M07
Keywords: Fano manifold, variety of lines, secant variety, quadratic normality, vector bundles, virtual section, symplectic grassmannian
@article{AIF_2010__60_4_1401_0,
     author = {Han, Fr\'ed\'eric},
     title = {Geometry of the genus 9 Fano 4-folds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {4},
     year = {2010},
     pages = {1401-1434},
     doi = {10.5802/aif.2559},
     mrnumber = {2722246},
     zbl = {1203.14043},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_4_1401_0}
}
Han, Frédéric. Geometry of the genus 9 Fano 4-folds. Annales de l'Institut Fourier, Volume 60 (2010) no. 4, pp. 1401-1434. doi : 10.5802/aif.2559. http://www.numdam.org/item/AIF_2010__60_4_1401_0/

[1] Andreatta, M.; Wisniewski, J. On manifold whose tangent bundle contains a ample subbundle, Invent. math., Tome 146 (2001), pp. 209-217 | Article | MR 1859022 | Zbl 1081.14060

[2] Barth, W. Irreducibility of the space of mathematical instanton bundles with rank 2, c 2 =4, Math Ann., Tome 258 (1981), pp. 81-106 | Article | MR 641670 | Zbl 0477.14014

[3] Gruson, L.; Peskine, C. Courbes de l’espace projectif, variétés de sécantes. Enumerative geometry and classical algebraic geometry, Birkhäuser. Boston, Nice (1981) Prog Math, Tome 24 (1982) | Zbl 0531.14020

[4] Hartshorne, R. Algebraic Geometry, Springer-Verlag GTM Tome 52 (1977) | MR 463157 | Zbl 0367.14001

[5] Hartshorne, R. Stable reflexive sheaves, Math Ann, Tome 254 (1980), pp. 121-176 | Article | MR 597077 | Zbl 0431.14004

[6] Iliev, A. The SP 3 -Grassmannian and duality for prime Fano threefolds of genus 9, Manuscripta math., Tome 112 (2003), pp. 29-53 | Article | MR 2005929 | Zbl 1078.14528

[7] Iliev, A.; Manivel, L. Severi varieties and their varieties of reduction, J. reine angew. Math, Tome 585 (2005), pp. 93-139 | Article | MR 2164624 | Zbl 1083.14060

[8] Iliev, A.; Ranestad, K. Geometry of the Lagrangian Grassmannian LG(3,6) with applications to Brill-Noether loci, Mich. Math. Journal, Tome 53 (2005), pp. 383-417 | Article | MR 2152707 | Zbl 1084.14042

[9] Kac, V. G. Some remarks on nilpotent orbits, Journal of Algebra, Tome 64 (1980), pp. 190-213 (Math. 32 (1995)) | Article | MR 575790 | Zbl 0431.17007

[10] Kollar, J. Rationnal curves on algebraic varieties., Springer-Verlag, Ergebnisse der Math., Tome 32 (1995) | MR 1440180 | Zbl 0877.14012

[11] Kuznetsov, A. Hyperplane sections and derived categories, Izvestiya Mathematics, Tome 70 (2006) no. 3, p. 447-447 | Article | MR 2238172 | Zbl 1133.14016

[12] Manivel, L. Configuration of lines and models of Lie algebras, Journal of Algebra, Tome 304 (2006), pp. 457-486 | Article | MR 2256401 | Zbl 1167.17001

[13] Manivel, L.; Mezzetti, E. On linear spaces of skew-symmetric matrices of constant rank, Manuscripta math., Tome 117 (2005), pp. 319-331 | Article | MR 2154253 | Zbl 1084.14050

[14] Mezzetti, E.; De Poi, P. Congruences of lines in IP 5 , quadratic normality, and completely exceptional Monge-Ampère equations, Geom Dedicata, Tome 131 (2008), pp. 213-230 | Article | MR 2369200 | Zbl 1185.14042

[15] Okonek, C.; Schneider, M.; Spindler, H. Vector bundles on complex projective spaces, Birkäuser Boston Mass, Progress in Math 3 (1980) | MR 561910 | Zbl 0438.32016

[16] Đoković, D. Z.; Osterloh, A. On polynomial invariants of several qubits, J. Math. Phys., Tome 50 (2009) no. 3, 033509, pp. 81-106 | MR 2510914 | Zbl pre05646543

[17] Tjurin, A. N. On the superpositions of mathematical instantons, In Artin, Tate, J.(eds) Arithmetic and geometry. Prog. Math, Tome 36 (1983), pp. 433-450 (Birkhäuser) | MR 717619 | Zbl 0541.14013

[18] Weyman, J. Cohomology of vector bundles and syzygies, Cambridge, Tracts in Mathematics, Tome 149 (2003) | MR 1988690 | Zbl 1075.13007